I started taking Phentermine HCL 30mg Capsules in Feburary got hives end of March is it from this drug it is now aug 3 still have the itching and hives? Please help.
Signs of an allergic reaction, hives, are side effects of Phentermine, which need the intervention/medical advice.
It is possible that one may experience some or none of the phentermine side effects. Unfortunately, it can be difficult to tell whether any particular side effect is actually caused by phentermine or other factors. Therefore, make sure to let the doc who prescribed the med know if one develop any side effects while taking phentermine or if something "just does not seem right." While it may not be a side effect, the doc will be able to diagnose and treat the problem.
Be well & safe!
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jun 2012 • 1 answer
Phentermine - Hey everyone ~ I just joined the group today & am very happy to be here. I started my?
Posted 16 Mar 2013 • 2 answers
Phentermine - I only lost 13 pounds my first month. How can I increase my weight loss in the second?
Posted 24 Jul 2015 • 1 answer
Posted 30 Sep 2015 • 1 answer
Posted 9 Aug 2016 • 0 answers